# SDR 2003F00570

- Difficulty date: July 1, 2003
- Submitted: September 17, 2003
- Operation: Air carrier
- Aircraft: N464AT
- Make and model: Boeing 737-2L9
- Aircraft serial: 21278
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION, THE FLOORBEAM UPPER CHORD WAS FOUND TO BE CORRODED AT THE L1 DOOR AT STATION 344 LBL 24.  THE DAMAGE EXCEEDS THE ALLOWABLE DAMAGE LIMITATIONS AND IS BEING REPAIRED ON NON ROUTINE 031642.  (M)
